# SDR 2011FA0000732

- Difficulty date: October 14, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: E3028456
- Part serial: SG35055
- Condition: Failed
- Location: Rgb
- Part time: 121 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR METAL IN OIL CONDITION.  UPON DISASSEMBLY FOUND 1ST STAGE SUN GEAR PN E3028456, SN SG35-055 AND 1ST STAGE PLANET GEAR SET PN E310152502, SN EE4072 WITH DAMAGED, BROKEN TEETH.  THESE ARE PMA GEARS.
